lexapro has helped my depression and anxiety, i switched from wellbutrin, because that didnt do so much for the anxiety. BUT i have gained 60 pounds in the 18 months i have taken lexapro. the doctor of course says nope it doesnt cause weight gain. i am a normally pretty thin person. i could probably have used 20 of those pounds now my self esteem is rock bottom. what to do? any thoughts or suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...